# SDR FDEA200901290393

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N852257
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT DOOR LOWER SILL TEE CHORD FIRST SCREW HOLE FROM STA 1400 TO BE ELONGATED.  REMOVED AND REPLACED WITH NEW TEE CHORD P/N 146N8522-57.  THIS IS A MAJOR CATEGORY 'A' REPAIR.  NO FOLLOW-UP REQUIRED .
